# SDR MASA2012122752376

- Difficulty date: December 27, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 21,428 hours, 17,409 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES UNRESPONSIVE AT FIRST THEN GRABS.  REMOVED AND REPLACED ASCU.
